# SDR QXEA2011012600070

- Difficulty date: January 23, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 22,657 hours, 23,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 714
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - LT OTBD SEAT TRACK AT STA 714 HAS AREA OF CORROSION.  FOUND LT OTBD SEAT TRACK AT STA 714 IS OUT OF LIMITS IAW RD 8/4-53-2362.  REMOVED SEAT TRACK NR25 IAW SRM 51-42-05-02-01, SECTION 4, PART E AND 51-42-15-02-01 SECTION 5, PART G.  INSTALLED NEW SEAT TRACK NR 25 IAW SRM 51-42-15-02-01 AND 51-42-05-02-01.
